# SDR SWIA200921190

- Difficulty date: January 10, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 34,677 hours, 29,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 280 FLOORBEAM AT RBL9.0 OUTBOARD OF FLOORBEAM, FLOOR SUPPORT CRACKED AT OUTBOARD SPLICE.  REPAIRED PER REO.
